# SDR USAA970326

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815
- Condition: Corroded
- Location: Bs 344
- Part time: 31,446 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 45 INCH CORROSION AREA UPPER AND LOWER SURFACES OF UPPER T-CAP FLOORBEAM BL 0 - LBL 45 BS 344.  CORROSION TASK NR C53-107-01.  INSTALLED T-CAP PER REPAIR DOCUMENT SRM 53-10-03 TYPICAL REPAIR SEC 41 FLOORBEAM REPAIR.  (M)
